I just googled the Herx thing. I did not see anything that answers my question....
I started antibiotics friday night. Sunday morning I awoke to legging jerking at 5am (new for me) felt ok during the day, then last night as I attempted to lay down to bed I had a flurry of symptoms- head pains, aches in hand and foot (also new), tingley eye pain, vibrations in right foot, burning pain in my arm- one thing after another for about an hour. I managed to fall asleep b/c i was exhaustred from the 5am wake up call my body gave me. Feeling ok this morning. just some pulsating in my left arm so far.
Is it possible to only herx over night and feel somewhat ok during the day? Anybody else have this?
When I first was ill with Lyme and babesia, I felt worst in the morning, and slowly better all day and into the evening. There was also a period of time where I could stay up all night working until nearly dawn, because night time was when I was clearheaded and energetic. Then I would pay the price the next day -- the mornings were anywhere from feeling like I had a hangover to feeling like death warmed over. Afternoons were better; evenings the best.
As treatment proceeded, the days and nights evened out, but when I'm not doing so well, the mornings are still worse, and the evenings better.
Your episodes sound like they are more attached to a Herx; my whole daily cycle has been messed with, in varying ways. The strangeness of Lyme & Friends.
Funny- I've always felt better in the morning and then get worse as the day proceeds. But on sunday, with the weird eake up with jerking legs and then it was weird how it all came on so quick later that night. It was like a flurry of all my symptoms in one hour so I do wonder if it was a herx given I just started doxy and ceftin friday night. Now, I do have skin issues on a regular basis, psoriasis and rosacea, but I also noted my cheeks/nose sunday night before I layed down were espec. red and had some pimple like things on them. They are still here but less noticeable today, on sunday I could feel the bumps. It's hard to identify skin issues related to my illness though b/c I always have skin issues.
Interesting. I have heard of others having your same symptom set and with the same timing too (evenings worse than mornings).
Sounds like you are Herxing indeed. I takes a few days for it to kick in after starting the meds. The medications take effect and start killing the bugs, and the die off and chemical release from the bugs etc is the Herx.
I am starting to feel worse it seems... It's day 8 of the Abx. I had a couple days this week where I almost felt normal again but I seem to be getting worse ... I tell myself this is a good thing! on thursday I had a sore armpit, I was like what now? Then I thought maybe it was a lymph node. I did not feel it swollen but that's the kind of pain it was... no fever, at least not yet. I know that feeling thanks to all of my previuos sinus infections.
I go to my derm on monday for a check up if I'm feeling up to it... that should be interesting...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.